Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 227, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2005, 12:34 PM CDT for Tuscaloosa County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 12:34 PM CDT (17:34 UTC)
- Expired
- Apr 22, 2005, 1:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 61 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 9:50 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 221734
SVRBMX
ALC125-221800-
/O.NEW.KBMX.SV.W.0227.050422T1734Z-050422T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1234 PM CDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 100 PM CDT
* AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES WEST OF
DUNCANVILLE...OR ABOUT 12 MILES SOUTH OF TUSCALOOSA...AND MOVING
EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNCANVILLE BY 1240 PM CDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3314 8752 3302 8760 3302 8734 3310 8731
3318 8720
$$
031 follow-up statement
000
WWUS54 KBMX 221750
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT FRI APR 22 2005
ALC125-221800-
/O.CON.KBMX.SV.W.0227.000000T0000Z-050422T1800Z/
TUSCALOOSA AL-
1250 PM CDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM CDT FOR
SOUTHEASTERN TUSCALOOSA COUNTY...
AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR DUNCANVILLE...OR ABOUT 15 MILES
SOUTHEAST OF TUSCALOOSA...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHWEST OF VANCE BY 100 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR ALABAMA.
LAT...LON 3313 8743 3302 8749 3302 8734 3310 8731
3318 8720
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:30 AM CDT, 8 hours 4 minutes earlier.
Area forecast discussion, Apr 22, 4:30 AM CDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 430 AM CDT FRI APR 22 2005 .SHORT TERM...(TODAY AND TONIGHT) HELLO WEATHER FANS. LOOKING LIKE TODAY IS GOING TO BE ONE OF THOSE DAYS. ALREADY SEEING SOME ISOLATED STORMS FIRING ON OLD BOUNDARIES THIS MORNING. EXPECTING THAT TREND TO CONTINUE THROUGHOUT THE DAY...WITH HAIL BEING THE MAIN THREAT WITH THE DISORGANIZED STORMS. BY EARLY AFTERNOON...EVERY KIND OF SEVERE WX INDICES THAT YOU WOULD WANT WILL BE IN PLACE...SETTING THE STAGE FOR A SQUALL LINE THAT WILL TO BEGIN TO CROSS THE CWA MID TO LATE THIS AFTERNOON. WERE LOOKING FOR LONG LIVED BOW-ECHOS (DERECHO?) ON THE NORTH END OF THE CWA...WHILE THE SOUTH END SHOULD SEE NOT AS LONG LIVED BOWS...HAIL AND LITTLE MORE OF A THREAT OF ISOLATED TORNADOES. OF COURSE ISOLATED TORNADOES ARE POSSIBLE ANYWHERE WITHIN THE CWA WITH THIS LINE. THANKS TO HUN...FFC...AND MOB FOR COORDINATION THIS MORNING. JONES/90 (SATURDAY THROUGH MONDAY) LOOKS LIKE IT WILL BE TIME TO FLIP THE SWITCH FROM COOL TO HEAT ON THE THERMOSTAT AGAIN. AS THE LOW DEEPENS AND NORTHERLY FLOW INTENSIFIES ON THE BACKSIDE OF THE LOW...UNSEASONABLY COOL AIR WILL SPREAD ACROSS THE AREA SATURDAY. ALTHOUGH TEMPS WILL BE WARM...BREEZY NORTH WINDS WILL KEEP IT FEELING A BIT COOLER. WITH CLOUDS GRADUALLY CLEAR THROUGH THE DAY...SATURDAY LOOKS TO BE ONE OF THOSE WIND BURN/SUN BURN DAYS AT THE BALL FIELD. OTHERWISE... THE MAIN ISSUE IN THIS PERIOD WILL BE OVERNIGHT TEMPERATURES... DIPPING INTO THE 30S BOTH NIGHTS. NOT TOO CONCERNED SATURDAY NIGHT WITH WINDS STAYING UP...BUT SUNDAY NIGHT...WINDS SHOULD GO LIGHT TO CALM...AND I WOULD NOT BE SURPRISED TO HEAR OF ISOLATED FROST IN THE NORMALLY COLDER LOCATIONS NORTH AND EAST OF BIRMINGHAM. STAYED A TOUCH BELOW GUIDANCE ON HIGHS...AND ABOVE GUIDANCE ON THE LOWS...FOR NOW. .LONG TERM...(TUESDAY THROUGH THURSDAY) STILL IN THE PROCESS OF WORKING OUT THE DETAILS OF THE EXTENDED FORECAST...BUT GENERALLY SPEAKING...LOOKS LAST NIGHT/S ZONAL FLOW COULD BE WRINKLED A BIT BY A SPOKE ROTATING AROUND THE UPPER LOW. FORECAST WILL NEED SOME ADJUSTMENT...BUT MAIN FOCUS THIS PACKAGE IS IN THE SHORT TERM. DE BLOCK/81 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 79 51 60 35 / 70 90 20 0 ANNISTON 80 53 61 35 / 60 90 20 0 BIRMINGHAM 80 51 60 35 / 80 80 20 0 TUSCALOOSA 81 52 63 37 / 80 70 10 0 CALERA 81 52 61 36 / 80 80 10 0 AUBURN 81 59 64 39 / 40 90 10 0 MONTGOMERY 82 58 66 39 / 40 90 10 0 TROY 82 60 67 37 / 40 90 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 22, 7:06 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 706 AM CDT FRI APR 22 2005 ALZ011>015-017>050-231230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 706 AM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT). SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION THIS MORNING...SOME REACHING SEVERE LIMITS...WITH LARGE HAIL AS THE THREAT. BY LATE AFTERNOON...STORMS SHOULD BECOME MUCH MORE ORGANIZED...ALONG AND AHEAD OF A COLD FRONT...WITH DAMAGING WINDS AND ISOLATED TORNADOES BECOMING A MUCH GREATER THREAT. IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...HEAVY RAINFALL COULD RESULT IN BRIEF FLASH FLOODING. MANY LOCATIONS COULD RECEIVE ONE TO TWO INCHES OF RAINFALL WITH THIS SYSTEM...WITH LOCALLY HIGHER AMOUNTS OF 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH WEDNESDAY). MUCH COOLER AIR FILTERING IN BEHIND THE FRONT WILL BRING SOME LIGHT FROST TO SOME NORTHERN AREAS ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE REQUIRED THIS AFTERNOON.
In the hours before
Special weather statement, Apr 22, 10:37 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1037 AM CDT FRI APR 22 2005 ALZ024-221600- JEFFERSON- 1037 AM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 1100 AM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS ACROSS NORTHERN JEFFERSON COUNTY...MOVING SOUTHEAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN NORTHERN AND CENTRAL JEFFERSON COUNTY UNTIL 1100 AM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Apr 22, 11:00 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1100 AM CDT FRI APR 22 2005 ALZ019-221630- CALHOUN- 1100 AM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 1130 AM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER NEW LIBERTY...MOVING EAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR NEW LIBERTY... JACKSONVILLE AND PIEDMONT THROUGH 1130 AM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Apr 22, 11:33 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1133 AM CDT FRI APR 22 2005 ALZ029-221700- RANDOLPH- 1133 AM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL NOON CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTH OF ROANOKE...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ROANOKE THROUGH NOON CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO DIME SIZE...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Apr 22, 11:46 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1146 AM CDT FRI APR 22 2005 ALZ021-027-028-221715- CLAY-CLEBURNE-TALLADEGA- 1146 AM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY...TALLADEGA AND CLEBURNE COUNTIES UNTIL 1215 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHEAHA STATE PARK TO 8 MILES NORTH OF SYLACAUGA...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SYLACAUGA...CHEAHA STATE PARK...PYRITON...HEFLIN...DELTA... MILLERVILLE...LINEVILLE AND ASHLAND THROUGH 1215 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE DIME SIZE...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 22, 11:50 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 AM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL PINSON 33.68N 86.66W
04/22/2005 0.25 INCH JEFFERSON AL EMERGENCY MNGR
PEA SIZED HAIL IN THE PINSON/MORRIS AREA REPORTED BY
PUBLIC
1045 AM HAIL SUMITON 33.75N 87.05W
04/22/2005 0.50 INCH WALKER AL STORM CHASER
DIME SIZED HAIL IN SUMITON.
1104 AM HAIL FULTONDALE 33.62N 86.80W
04/22/2005 0.25 INCH JEFFERSON AL STORM CHASER
PEA SIZED HAIL IN FULTONDALE.
1105 AM HAIL OHATCHEE 33.78N 86.02W
04/22/2005 1.00 INCH CALHOUN AL EMERGENCY MNGR
QUARTER SIZED HAIL NEAR OHATCHEE.
1110 AM HAIL NE BIRMINGHAM 33.53N 86.80W
04/22/2005 0.50 INCH JEFFERSON AL CO-OP OBSERVER
OFFICIAL AIRPORT OBSERVER REPORTED MARBLE SIZED HAIL.
1120 AM HAIL LINCOLN 33.60N 86.14W
04/22/2005 1.00 INCH TALLADEGA AL STORM CHASER
SPOTTER REPORTED QUARTER SIZED HAIL IN LINCOLN.
1139 AM TSTM WND DMG LINCOLN 33.60N 86.14W
04/22/2005 TALLADEGA AL EMERGENCY MNGR
TREES DOWN NEAR LINCOLN.
&&
KSUMRALLSpecial weather statement, Apr 22, 12:17 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1217 PM CDT FRI APR 22 2005 ALZ027-028-221745- CLAY-TALLADEGA- 1217 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY AND TALLADEGA COUNTIES UNTIL 1245 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS OF 35 TO 45 MPH ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM LINEVILLE TO 6 MILES SOUTHWEST OF WINTERBORO...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WINTERBORO...SYLACAUGA...PYRITON...LINEVILLE...MILLERVILLE AND ASHLAND THROUGH 1245 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 43 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 51 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 35 min |
| Apr 21, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 28 min |
| Apr 21, 7:35 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 25 min |
| Apr 21, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 33 min |
| Apr 21, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 45 min |
| Apr 21, 8:19 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 41 min |
| Apr 21, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Perry | 31 min |
| Apr 21, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Apr 22, 4:39 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 36 min |
| Apr 22, 5:14 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 16 min |
| Apr 22, 8:50 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 25 min |
| Apr 22, 9:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 26 min |
| Apr 22, 9:26 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 34 min |
| Apr 22, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 26 min |
| Apr 22, 11:09 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 21 min |
| Apr 22, 11:22 AM CDT | Severe Thunderstorm Warning | BMX | Talladega | 23 min |
| Apr 22, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 33 min |
| Apr 22, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 66 min |
| Apr 22, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 36 min |
| Apr 22, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 46 min |
| Apr 22, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 60 min |
| Apr 22, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 25 min |
| Apr 22, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 62 min |
| Apr 22, 1:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 18 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 60 min |
| Apr 22, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 40 min |
| Apr 22, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 37 min |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 42 min |
| Apr 22, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 56 min |
| Apr 22, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 31 min |
| Apr 22, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 51 min |
| Apr 22, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 45 min |
| Apr 22, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 14 min |
| Apr 22, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 25 min |
| Apr 22, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Apr 22, 3:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 30 min |
| Apr 22, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 28 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| Apr 22, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 42 min |
| Apr 22, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 57 min |
| Apr 22, 3:23 PM CDT | Tornado Warning | BMX | Autauga, Lowndes | 52 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 46 min |
| Apr 22, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 67 min |
| Apr 22, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| Apr 22, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 43 min |
| Apr 22, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 57 min |
| Apr 22, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 55 min |
| Apr 22, 4:30 PM CDT | Tornado Warning | BMX | Montgomery | 45 min |
| Apr 22, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 29 min |
| Apr 22, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 47 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 61 min |
| Apr 22, 4:52 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 23 min |
| Apr 22, 5:01 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 44 min |
| Apr 22, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 43 min |
| Apr 22, 5:07 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 38 min |
| Apr 22, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 47 min |
| Apr 22, 5:15 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 15 min |
| Apr 22, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 37 min |
| Apr 22, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 50 min |
| Apr 22, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Apr 22, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 51 min |
| Apr 22, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 49 min |
| Apr 22, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 49 min |
| Apr 22, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Talladega | 47 min |
| Apr 22, 5:49 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| Apr 22, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 38 min |
| Apr 22, 6:00 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 30 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 40 min |
| Apr 22, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 50 min |
| Apr 22, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 46 min |
| Apr 22, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 30 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 42 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 27 min |
| Apr 22, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 16 min |
| Apr 22, 6:54 PM CDT | Tornado Warning | BMX | Cherokee | 36 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.